Translator Disclaimer
October 2015 Grove--Shiohama type sphere theorem in Finsler geometry
Kei Kondo
Osaka J. Math. 52(4): 1143-1163 (October 2015).

Abstract

From radial curvature geometry's standpoint, we prove a few sphere theorems of the Grove--Shiohama type for certain classes of compact Finsler manifolds.

Citation

Download Citation

Kei Kondo. "Grove--Shiohama type sphere theorem in Finsler geometry." Osaka J. Math. 52 (4) 1143 - 1163, October 2015.

Information

Published: October 2015
First available in Project Euclid: 18 November 2015

zbMATH: 1339.53070
MathSciNet: MR3426633

Subjects:
Primary: 53C60
Secondary: 53C21, 53C22

Rights: Copyright © 2015 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.52 • No. 4 • October 2015
Back to Top